# SDR MALA040449

- Difficulty date: June 10, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 2149
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 3301-51, S/N OFF 2149 FAILED ON WING CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY P/N 3301-31.  UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 6/11/04.
